# SDR AWXA960529

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 580 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP.  FOUND HARNESS DISCONNECTED AT SEAT ROW.
